# SDR FDEA201206122185

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: ABA7202117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR WEB BELOW 1ST OBSERVER SEAT FOUND CRACKED.  REPAIRED IAW SRM 53-10-51, FIG 201.  REPAIR 1 REV 49,  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
